| Model Number |
1002 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is currently being sent back to microline surgical, inc.For investigation.It is important to note that this device is part of a system, in which device #1122, m/l-10 clip cartridges was used with the clip applier.Both devices are to be returned and investigated.
Event or Problem Description
(b)(6) 2024: operation cholecystectomy went well, the patient went home and everything was ok (b)(6) 2024: the patient was re-operated and arterial leakage was found.The patient is doing well.He is at home.